Hail, Lauderdale
- When
- June 3, 5:05 AM CST to 5:10 AM CST
- Where
- Lauderdale County, Halls
- Measured
- 0.75 in hail
- Property damage
- $10
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.867, -89.400
9 hail, 4 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jun 3, 2:00 AM CST, 3 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 300 AM CDT SUN JUN 3 2001 A STATIONARY FRONT OVER NRN MS WILL MOVE NWD AS A WARM FRONT TDY. THE WARM FRONT WILL MOVE ACROSS THE SRN PART OF THE CWA TDY AND THE NRN AREAS TNT. 850MB THETA-E ADVECTION...WARM ADVECTION...LOW LEVEL AND UPPER JET DYNAMICS ALL SUPPORT THUNDERSTORMS TO DEVELOP NW OF THE FCST AREA THEN RIDE SEWD ALONG THE FRONTAL BOUNDARY TODAY AND TONIGHT. MODERATE INSTABIBILITY AND DEEP DIRECTIONAL SHEAR SUPPORT THE POTENTIAL FOR SEVERE WEATHER OVER PORTIONS OF THE FCST AREA. PLAN TO ISSUE A SEVERE WEATHER OUTLOOK. A BERMUDA HIGH WILL EXTEND FROM THE ATLANTIC OCEAN WWD INTO THE FCST AREA MONDAY...SO A WARM AND HUMID SOUTHERLY BREEZE WILL EXIST WITH MINIMAL CHANCES OF THUNDERSTORMS. AVN KEEPS DELAYING THE MID-WEEK COLD FRONT...SO THE NEXT CHANCE OF THUNDERSTORMS MAY HOLD OFF UNTIL WEDNESDAY. WILL LET THE DAY SHIFT MAKE THIS DECISION. MODELS REASONABLY CLOSE...EXCEPT AVN IS TOO AGGRESSIVE WITH A GULF COAST SHORTWAVE 36-48 HRS. MOS GUIDANCE VARIABLE IN THE COLD SECTOR...AND CLOSE AND AGREEABLE IN THE WARM SECTOR. PRELIM FCST VALUES MEM 83/70/88/72 88 4410 MKL 79/66/87/69 88 4m510 JBR 78/67/89/70 88 5510 TUP 82/70/88/70 88 4310 .MEG...NONE. 012
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-031700- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 555 AM CDT SUN JUN 3 2001 THIS OUTLOOK COVERS WEST TENNESSEE...NORTH MISSISSIPPI...EAST ARKANSAS...AND THE MISSOURI BOOTHEEL. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT NORTH OF A LINE FROM TUPELO THROUGH OXFORD TO WEST HELENA. CITIES INCLUDED IN THE SLIGHT RISK ARE MEMPHIS...JONESBORO...DYERSBURG AND JACKSON. A STATIONARY FRONT OVER NORTH MISSISSIPPI WILL MOVE NORTHWARD AS A WARM FRONT LATER TODAY AND TONIGHT. CLUSTERS OF THUNDERSTORMS WILL QUICKLY MOVE EASTWARD ALONG AND NORTH OF THIS FRONT TODAY AND TONIGHT. A FEW OF THESE STORMS WILL BE SEVERE. LARGE HAIL...DAMAGING STRAIGHT-LINE WINDS...AND ISOLATED TORNADOES ARE THE SEVERE WEATHER THREATS TODAY THROUGH TONIGHT. STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD BE PREPARED FOR POSSIBLE ACTIVATION TODAY AND TONIGHT. MONITOR NOAA WEATHER RADIO...COMMERCIAL RADIO...TV AND CABLE TELEVISION OUTLETS FOR THE LATEST FORECASTS AND INFORMATION. 012
The national radar mosaic for the moment the first event began.
9 hail, 4 thunderstorm wind. Local standard time, as filed.
A few trees were knocked down.
Some trees were blown down.
Several trees were knocked down.
A few trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2001Every state in 2001This day in weather historyWarnings in Tennessee, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5252181, 5252182, 5252183, 5252184, 5252185, 5252186, 5252187, 5252189, 5252188, 5252190, 5252191, 5252192, 5252193.